# SDR A6WA2017082545224

- Difficulty date: August 24, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 13,148 hours, 12,648 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS INOPERATIVE ROW 9 THROUGH 13.    FOUND A LOOSE CONNECTOR, CONNECTED IAW AMM 33-51-01, OPS CHECKED GOOD.
